English  |  正體中文  |  简体中文  |  Post-Print筆數 : 27 |  Items with full text/Total items : 93889/124336 (76%)
Visitors : 28946439      Online Users : 513
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/118869

    Title: Valuation of variable long-term care Annuities with Guaranteed Lifetime Withdrawal Benefits: A variance reduction approach
    Authors: 謝明華
    Hsieh, Ming-hua
    Wang, Jennifer L.
    Chen, Yen-Chih
    Contributors: 風管系
    Keywords: Variable annuity;Long-term care;Life Care Annuity;Guaranteed Lifetime Withdrawal Benefit;Variance reduction
    Date: 2018-01
    Issue Date: 2018-07-24 16:49:29 (UTC+8)
    Abstract: This paper proposes a new product, the Variable Life Care Annuity with Guaranteed Lifetime Withdrawal Benefits (LCA-GLWB), and designs an efficient valuation algorithm. This innovative product provides a comprehensive retirement solution for both longevity risk and long-term care protection. It includes the benefits of guaranteed income streams with downside risk protection and long-term care expenses for retirees. However, the valuation of this type of product is both complex and time-consuming. In this paper, we propose a Monte Carlo valuation algorithm that uses the variance reduction technique. The numerical results indicate that the proposed valuation algorithm is very efficient under a broad range of asset return models. The proposed algorithm provides a general approach for the rapid valuation of similar products and can help provide life insurance companies offering innovative products with an appropriate valuation tool.
    Relation: Insurance: Mathematics and Economics, Volume 78, Pages 246-254
    Data Type: article
    DOI 連結: https://doi.org/10.1016/j.insmatheco.2017.09.017
    DOI: 10.1016/j.insmatheco.2017.09.017
    Appears in Collections:[風險管理與保險學系 ] 期刊論文

    Files in This Item:

    File Description SizeFormat
    246-254.pdf494KbAdobe PDF196View/Open

    All items in 政大典藏 are protected by copyright, with all rights reserved.

    社群 sharing

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback